MathSciNet Relay Station
MathSciNet bibliographic data
MR1768526 42C05
Peherstorfer, Franz; Steinbauer, Robert Asymptotic behaviour of orthogonal polynomials on the unit circle with asymptotically periodic reflection coefficients. II. Weak asymptotics. J. Approx. Theory 105 (2000), no. 1, 102–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement